# SDR CALA2024100702577

- Difficulty date: September 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 102,335 hours, 18,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W1311
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2008-16-12 -  EA 5300-01986 REV A OP 002 - 1EA FASTENER HOLE FOUND 3EA CRACK APPROX 0.125", 0.060" AND 0.060" IN LENGTH AT LH STA 2221.65 BETWEEN S9-10 TRANSFER REF. NON-ROUTINE HX NRC WO.3766615.   SKIN REPAIRED AS PER EA 5300-01986 REV A OP 008 SKIN REPAIR REPAIRED REFER HX NRC WO.3802583 (SEQ NO.5.1236) DOUBLER AT LH STA 2221.65 STR 5L-10L AND ECRA 5380-01405 REV- PART 1 ITEM 1 INTERIM REPAIR AND CREATED DIP REFER HX NRC WO.3795857 (SEQ NO.5.1226) ELB NO. 9454674 AND CHEM MILL RII INSPECT IS OKAY.
